# SDR DXTA2015030905990

- Difficulty date: March 7, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Gulstm GIV
- Aircraft serial: 1372
- Aircraft time: 12,805 hours, 6,342 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 1B1182D
- Part serial: N1203
- Condition: Failed
- Location: Electrical
- Part time: 11 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT AT 15,000 FEET,  EXPERIENCED AUTO THROTTLES DISCONNECT THREE TIMES, AUTOPILOT DISCONNECT ONE TIME.  DADC FAIL CAS MESSAGES, EPR 1 ADC FAIL CAS MESSAGE & FIRE DETECTION LT ENGINE LOOP A ALERT.   CAS MSGS WOULD CYCLE ON FOR 3 - 5 SECONDS & TO OFF.  HIS CYCLE OCCURRED THREE TIMES.  EPMP ILLUMINATION WENT TO BLACK PANEL, BUT WOULD TEST OK WITH ALL LIGHTS NORMAL.  NOTED THAT ON EPMP TBE FREQUENCY WAS IRREGULAR FROM 400 HZ TO 800 HZ.  ALSO NOTED A SHORT ADC FAIL MSG & EPR I  DADC 2, EPR 2 DADC I MSG.  DUE TO THE EPMP FREQUENCY FLUCTUATION REMOVED EPMP PN 1B118-2-D SN N1203 & REPLACED IT WITH A REPAIRED UNIT PN 1B118-2-D SN 039C-2137.  PERFORMED OPERATIONAL TEST WITH NO DEFECTS NOTED.  FURTHER TROUBLESHOOTING, CYCLED DC ESS POWER SELECTION EPMP SWITCH FROM LT MAIN TO RT MAIN FOUND EPR I DADC 2 & EPR 2 DADC I BLUE MSGS MOMENTARILY APPEARS & APPEARS TO BE NORMAL DUE TO POWER INTERRUPTION.  RESEARCHED ALL THE SYSTEMS INVOLVED AT THE TIME OF FAILURE, LT FIRE DETECTION, DADC, ALP & AFF SYSTEMS, FOUND THAT THEY ARE CONNECTED TO DC ESS BUT ON DIFFERENT BUS CONNECTIONS.  PERFORMED ACIDC POWER DISTRIBUTION FUNCTIONAL TEST LAW AMM 24-03-0 I, NO FAULT NOTED.  WHILE PERFORMING THE ACIDC POWER DISTRIBUTION CHECK FOUND DADC 2 START SHOWING RED X ON PFD 2 & KEEP CYCLING ON & OFF WITH EPR 2 DADCI & DADC FAILED BLUE MSGS ON EICAS.  REMOVED DADC 2 PN 7000700-984, SN 96037 I 18 & INSTALLED A REPAIRED UNIT PN 7000700-984, SN 96026998 LAW MSG 3 CMP CODE 34 I 082. PERFORMED COPILOT PITOT & STATIC SYS RECONNECT CHECK IAW MSG 3 CMP CODE 341093 FOUND GOOD.  UPDATED MSG 3 CMP CODE 341086.  DAI 2 CALIBRATION.
